How/when Should I Begin With Tapering?
Posted 11 October 2016 - 08:39 AM
the last drop from 40 to 35mg I lasted almost 2 full weeks. I went from 60 to 40 on 4 weeks and that was a bit to fast I think.
I think I'm going to lower by 2 weeks each time from now on... From today I'm on 30mg... so in the middle of my weaning!
How big do I make my drops from 30 till 15mg guys?
Posted 16 October 2016 - 08:25 AM
Just a quick update:
I've been in Athens Greece from wednessday till this morning when lowering from 35mg to 30mg.
I've had 1 day when I was feeling rave in my had... I think it was due to the withdrawal, don't you think?
I stay on 30mg till next weekend and will lower again during the weekend to 25mg.
A nasty side effect from cymbalta is the fact that when I do something in motion,
for example, a simple walk, I'm sweating directly and the sweat is feeling really cold.
Does someone knows this feeling?
Keep ya posted :-)
Posted 19 October 2016 - 02:55 PM
Good job HTSP. Remember to take it slowly and wait to stabilize when you're feeling too many symptoms. I'm holding at 45mgs right now because even just lowering a few beads a day got to be too much...be gentle with yourself!
How was Greece? I'm also jealous that you got to travel!
Posted 20 October 2016 - 06:23 AM
I think I have to lower faster because I have terrible side effects since the start of taking C and they varie each day.
These side effects are only fysical and none physologic so I think I can lower with 5mg each 10 days - 2 weeks.
Posted 22 October 2016 - 03:20 AM
My main side effects are:
Many floaters all day
Sinusitis all day
All day ichy skin with sometimes the feeling that my skin gets pinched (pain)
Skin redness in my neck sometimes
Cold sweat sometimes
=> I want to stop ASAP because I hate to fight against all this.
I'm back in country but not for long because I have to go to Moskou for my job. I do own a ICT services company with a few international clients.
I live near Antwerp which is the dutch speaking part but we do speak french also because we get it at school.
Posted 22 October 2016 - 08:57 AM
I'm going down to 20mg as from tomorrow...I start to really hate C due to these side effects! I hope I can get through these period but mentally I'm getting pretty strong...
What side effects did you have Gail? Do you recognize some side effects of me?
I've done the triangle at the west coast (Las Vegas - LA - San Fransisco), I 've been in NY for 10 times I think.
I've never been in Canada but normally next year I go to Torronto for Microsoft.
Merci Gail :-)
Posted 22 October 2016 - 09:21 AM
Wow - how fun to travel to all of those places!
I know you didn't ask me, but I will stick in my 2 cents...
I also had floaters and they occasionally come back but for only a minute or two. I have been off since Jan. 10, 2014. My major problem was and still is - very emotional while seeing or talking of something sad. Crying comes so easily.
Short term memory is still not as it was and probably never will be, but I am sure that I am much older than you.
You are doing a great job - Hang in there!
- tfaff likes this
Posted 22 October 2016 - 12:22 PM
From what I hear of all your travels, you sure are a strong one. Jet lags and all!
No, I have nothing in commun with your withdrawal, I had nausea, anxiety, anxiety, anxiety and anxiety. My body was real tensed, heating pad was and still is my buddy. I have one floater in each eye, they appeared two years apart, not related to Cymbalta. Part of aging, I would say.
Fishinghat had one hell of withdrawal, fear and fear and fear. That must have been excruciating.
Down to 20, go go go!
Posted 24 October 2016 - 11:32 AM
If the anxiety is too much, you may want to try Benadryl Total. No more anxiety. But sleepiness. Antihistamine it is and the diphenhydramine in it sedates you. I don't know if you have that in Belgium but surely it must have a " cousin".
Give it a few days, then if it continues, you may want to go back to 25.
Are you in Russia yet?
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users